# SDR LR7A2022071303189

- Difficulty date: July 13, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 40,934 hours, 25,442 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T40025
- Condition: Cracked
- Component: Outer Wing Flap, Lkheed
- Component part number: 37051620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND RH OUTBOARD FLAP CRACKED AT OWFS17R UPPER SKIN 17" FORWARD OF TRAILING EDGE. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR# 1000786023
